# SDR 98ZZZX2203

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335LS
- Make and model: Dorner DO328100
- Aircraft serial: 3035
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW/DRT - FLT 365 - AFTER TAKEOFF, CAS MESSAGE 'ELEVATOR DISC LOAD HI' APPEARED AND NOSE DOWN ELEVATOR TRIM FAILED.  CREW SELECTED STANDBY ELEV TRIM AND CONTINUED TO CLIMB AWAY FROM DFW (TRAFFIC AREA).  AT SAFE ALTITUDE, CREW CONTACTED FLIGHT CONTROL.  MAINT WAS CONSULTED AND DECISION MADE TO RETURN DFW.  CREW INFORMED ATC SITUATION WAS NOT AN EMERGENCY.  DURING RETURN, CREW RECEIVED CAS MESSAGE 'ELEV TRIM FAIL'.  MESSAGE DISAPPEARED AFTER A FEW MINUTES.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINT INSPECTED ACFT AND PERFORMED NUMEROUS OPER CHECKS.  NO DEFECTS NOTED.  TEST FLIGHT SATISFACTORY.  SUBMITTER SUSPECTS HIGH WINDS CAUSED ELEVATOR TRIM PROBLEMS.  WINDS WERE 29-32 KNOTS AT THE TIME OF THE INCIDENT.
